VOL. 30 · NO. 2 | Summer 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 30 (2), (Summer 2000)
No abstract available
Articles
L.D. Abreu, J. Bustoz
Rocky Mountain J. Math. 30 (2), 401-409, (Summer 2000) DOI: 10.1216/rmjm/1022009272
No abstract available
Adi Ben-Israel, Stephan Foldes
Rocky Mountain J. Math. 30 (2), 411-434, (Summer 2000) DOI: 10.1216/rmjm/1022009273
KEYWORDS: Triangle geometry, Brocard angle, Brocard points, convex polygons, similarity, 51M15, 51M20, 51M04, 52C05
No abstract available
Alberto Cabada, Eduardo Liz, Susana Lois
Rocky Mountain J. Math. 30 (2), 435-446, (Summer 2000) DOI: 10.1216/rmjm/1022009274
No abstract available
A. Cavicchioli, D. Repovš, A.B. Skopenkov
Rocky Mountain J. Math. 30 (2), 447-476, (Summer 2000) DOI: 10.1216/rmjm/1022009275
KEYWORDS: Topological orbital classification, nondegenerate integral Hamiltonian system, nonorientable separatrix diagram, Seifert fibration, constant energy manifold, Seifert section, $t$-equivalence, t -equivalence, admissible cycle, 2-atom, double, star, 3-atom, 58F05, 58F07, 55R55, 55S40, 53C12, 53C80, 58Z05, 57N10, 57M20, 57N05
No abstract available
Seung Jun Chang, Chull Park, David Skoug
Rocky Mountain J. Math. 30 (2), 477-496, (Summer 2000) DOI: 10.1216/rmjm/1022009276
No abstract available
Bang-Yen Chen
Rocky Mountain J. Math. 30 (2), 497-506, (Summer 2000) DOI: 10.1216/rmjm/1022009277
KEYWORDS: Legendre curve, contact geometry, exact solutions, differential equations of Lamé type, 53A04, 34A05
No abstract available
Chung-Ki Cho, Chong-Kyu Han
Rocky Mountain J. Math. 30 (2), 507-528, (Summer 2000) DOI: 10.1216/rmjm/1022009278
No abstract available
Della Duncan, Edwin Ihrig
Rocky Mountain J. Math. 30 (2), 529-554, (Summer 2000) DOI: 10.1216/rmjm/1022009279
No abstract available
Peter Duren, William R. Thygerson
Rocky Mountain J. Math. 30 (2), 555-564, (Summer 2000) DOI: 10.1216/rmjm/1022009280
No abstract available
Esam El-Sedy, Samir Siksek
Rocky Mountain J. Math. 30 (2), 565-570, (Summer 2000) DOI: 10.1216/rmjm/1022009281
KEYWORDS: happy numbers, digital problems, 11B05, 11A63
No abstract available
Manuel González, Joaquín M. Gutiérrez
Rocky Mountain J. Math. 30 (2), 571-585, (Summer 2000) DOI: 10.1216/rmjm/1022009282
KEYWORDS: Weak Dunford-Pettis property, polynomial DunfordPettis property, Schreier's space, weak polynomial convergence, Banach-Saks set, Banach-Saks property, 46B20
No abstract available
Zdzisł aw Kamont
Rocky Mountain J. Math. 30 (2), 587-608, (Summer 2000) DOI: 10.1216/rmjm/1022009283
KEYWORDS: 35R10, 35R45, 35F25
No abstract available
Ludwig Kohaupt
Rocky Mountain J. Math. 30 (2), 609-620, (Summer 2000) DOI: 10.1216/rmjm/1022009284
No abstract available
Robert E. Kooij, André Zegeling
Rocky Mountain J. Math. 30 (2), 621-640, (Summer 2000) DOI: 10.1216/rmjm/1022009285
KEYWORDS: 34C05, 58F14
No abstract available
Ming-Chia Li
Rocky Mountain J. Math. 30 (2), 641-649, (Summer 2000) DOI: 10.1216/rmjm/1022009286
No abstract available
Florian Luca, Maurice Mignotte
Rocky Mountain J. Math. 30 (2), 651-661, (Summer 2000) DOI: 10.1216/rmjm/1022009287
KEYWORDS: exponential diophantine equations, linear forms in logarithms, 11D61, 11D72
No abstract available
William Ma, David Minda
Rocky Mountain J. Math. 30 (2), 663-687, (Summer 2000) DOI: 10.1216/rmjm/1022009288
No abstract available
R.L. McCasland, M.E. Moore, P.F. Smith
Rocky Mountain J. Math. 30 (2), 689-701, (Summer 2000) DOI: 10.1216/rmjm/1022009289
No abstract available
Allen R. Miller
Rocky Mountain J. Math. 30 (2), 703-714, (Summer 2000) DOI: 10.1216/rmjm/1022009290
KEYWORDS: Generalizations of the incomplete gamma function, Kampé de Fériet functions, integrals of Bessel functions, 33B99, 33C70, 33C10
No abstract available
María J. Rivera
Rocky Mountain J. Math. 30 (2), 715-722, (Summer 2000) DOI: 10.1216/rmjm/1022009291
No abstract available
Min Ru
Rocky Mountain J. Math. 30 (2), 723-734, (Summer 2000) DOI: 10.1216/rmjm/1022009292
No abstract available
J.D. Stein Jr
Rocky Mountain J. Math. 30 (2), 735-754, (Summer 2000) DOI: 10.1216/rmjm/1022009293
KEYWORDS: 54H25, 00A35
No abstract available
José Felipe Voloch
Rocky Mountain J. Math. 30 (2), 755-759, (Summer 2000) DOI: 10.1216/rmjm/1022009294
No abstract available
Yifeng Xue
Rocky Mountain J. Math. 30 (2), 761-775, (Summer 2000) DOI: 10.1216/rmjm/1022009295
KEYWORDS: $U$-group, 1-cancellation, 1-projective loop, general stable rank of $C^*$-algebras, purely infinite simple $C^*$-algebras, infinite simple $C^*$-algebras, purely infinite simple $C^*$-algebras, $K$-groups of $C^*$-algebras, 46L80, 46M20, 19K35
No abstract available
Back to Top